Kink solitons of the double-quadratic model in the presence of an external spatially inhomogeneous force

Janusz Hołyst

Abstract

Dynamics of kink solitons of the double-quadratic model in the presence of an external, spatially inhomogeneous force F(x) is considered. Stability analysis of such solutions is performed. It is shown that similarly as for kinks of the φ4 equation there are differences between a stability condition for the kink treated as a point particle and the kink treated as a spatially extended object. These differences occur when the force F(x) possesses more than one zero and follow from interactions of kink wings (i.e., parts of kinks that are far from a kink center) with additional zeros of the force F(x).
Author Janusz Hołyst WF
Janusz Hołyst,,
- Faculty of Physics
Journal seriesPhysical Review E, ISSN 1539-3755
Issue year1998
Vol57
No4
Pages4786-4788
DOIDOI:10.1103/PhysRevE.57.4786
URL http://link.aps.org/doi/10.1103/PhysRevE.57.4786
Score (nominal)35
Publication indicators WoS Impact Factor [Impact Factor WoS]: 2006 = 2.438 (2) - 2007=2.484 (5)
Citation count*5 (2018-06-14)
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back